Superfine structure of Rayleigh line of light scattering in a paramagnetic
Doklady Akademii Nauk, Tome 166 (1966) no. 4, pp. 833-835
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1966_166_4_a17,
author = {B. I. Kochelaev},
title = {Superfine structure of {Rayleigh} line of light scattering in a paramagnetic},
journal = {Doklady Akademii Nauk},
pages = {833--835},
year = {1966},
volume = {166},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1966_166_4_a17/}
}
B. I. Kochelaev. Superfine structure of Rayleigh line of light scattering in a paramagnetic. Doklady Akademii Nauk, Tome 166 (1966) no. 4, pp. 833-835. http://geodesic.mathdoc.fr/item/DAN_1966_166_4_a17/